MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD LONG NECK 46MM; HIP COMPONENT
Model Number 38AM4635
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Codes Reaction (2414); No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, underwent surgery of a total prosthetic hip device on her left side, because of increasingly worsening problems with her left hip, following her 2010 surgery.Plaintiff underwent a second left hip surgery.The parts was unreasonably dangerous because the process in the body of the patient whereby metal components rubbered on other metal component parts and caused metal to break off of the system parts and become permanent contaminants within the patients bodies, including plaintiff herein and causing the patients permanent physical and systematic injury.
 
Additional Manufacturer Narrative
See attached - attachment: [wd011615-02.Pdf].

Brand Name
CONSERVE® A-CLASS® BFH® HEAD LONG NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9150835
Report Number3010536692-2019-01075
Device Sequence Number2576400
Product Code KWA
UDI-Device IdentifierM68438AM46351
UDI-PublicM68438AM46351
Combination Product (Y/N)N
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4635
Device Catalogue Number38AM4635
Device Lot Number049841532
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2019
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date02/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;